Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A numerical treatment of a superdegenerate equation with applications to the porous media equation

Authors: M. Bertsch and R. Dal Passo
Journal: Quart. Appl. Math. 48 (1990), 133-152
MSC: Primary 65M12; Secondary 35K65, 76S05
DOI: https://doi.org/10.1090/qam/1040238
MathSciNet review: MR1040238
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65M12, 35K65, 76S05

Retrieve articles in all journals with MSC: 65M12, 35K65, 76S05

Additional Information

DOI: https://doi.org/10.1090/qam/1040238
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society